Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 60718, 6 pages
http://dx.doi.org/10.1155/2007/60718
Research Article

Meromorphic Functions Sharing a Small Function

LMIB and Department of Mathematics, Beihang University, Beijing 100083, China

Received 25 September 2006; Revised 18 January 2007; Accepted 26 March 2007

Academic Editor: Y. Giga

Copyright © 2007 Songmin Wang and Zongsheng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH · View at MathSciNet
  2. R. Nevanlinna, Les Théoréms de Picard-Borel et la théorie des fonctions méromorphes, Gauthiers-Villars, Paris, France, 1929.
  3. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at Zentralblatt MATH · View at MathSciNet
  4. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Zentralblatt MATH · View at MathSciNet
  5. C.-C. Yang and X. Hua, “Uniqueness and value-sharing of meromorphic functions,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 22, no. 2, pp. 395–406, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. L. Fang and H. L. Qiu, “Meromorphic functions that share fixed-points,” Journal of Mathematical Analysis and Applications, vol. 268, no. 2, pp. 426–439, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Banerjee, “Meromorphic functions sharing one value,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 22, pp. 3587–3598, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Mues and M. Reinders, “Meromorphic functions sharing one value and unique range sets,” Kodai Mathematical Journal, vol. 18, no. 3, pp. 515–522, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet